# SDR SWAA2022030346965

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 867-947; RBL 24; WL 156 / REMOVED CORROSION IN VARIOUS SPOTS AT BS 867-947 ON ACB FLOOR TO SIDEWALL SUPPORT DEEPEST BLEND FOUND TO BE .008'. REMAINING MATERIAL THICKNESS .032' FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .040' IAW SRM 51-10-02; SRM 53-00-53-1A-2. FABRICATED ACB FLOOR TO SIDEWALL SUPPORT AT BS 867-947 FROM MATERIAL BAC 1496-377 #7075 T62 LOT #1378796-1. LOCATED AND DRILLED IAW DWG 147A7500 AND SRM 51-40-05. APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01. INSTALLED ON ACB FLOOR TO SIDEWALL SUPPORT AT BS 867-947 RBL24 IAW DWG 147A7500 AND SRM 51-40-02 80641U 06FEB19
